MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X18IN 0 S/A CT CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X18IN 0 S/A CT CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J752D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported that the suture was broken during interrupted suturing.There were no adverse consequences to the patient.No additional information is available.

Brand Name
VCL CT BRD VIO 8X18IN 0 S/A CT CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9471135
Report Number2210968-2019-90919
Device Sequence Number2258233
Product Code GAM
UDI-Device Identifier10705031042735
UDI-Public10705031042735
Combination Product (Y/N)N
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberJ752D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/15/2019
Patient Sequence Number1